# SDR CA050707010

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 311269603
- Condition: Brinelled
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ROTATING THE RIGHT PROPELLER TO DRESS PROPELLER BLADES AN UNUSUAL NOISE WAS HEARD.  A STANDARD AERO TECHNICIAN WAS CALLED IN.  THE RIGHT HAND ENGINE POWER SECTION WAS REMOVED AND DISMANTELED.  FOUND ROTOR BALANCING ASSEMBLY.  NR 4 BEARING P/N:3112696-03 TO HAVE BRINELLING ON THE OUTER RACE.  NR 4 BEARING REPLACED WITH NEW UNIT P/N:3112696-03 S/N:FC152696. ENGINE REASSEMBLED, ENGINE GROUND RUNS COMPLETED SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
